Alert archive / Virginia / Small Craft Advisories in 2021

Small Craft Advisory 73, NWS Wakefield, VA

July 30, 2021

NWS Wakefield, VA issued this small craft advisory at Jul 30, 2021, 2:03 PM EDT. It took effect at Jul 30, 2021, 3:32 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2021, 2:03 PM EDT (18:03 UTC)
In effect from
Jul 30, 2021, 3:32 PM EDT
Expired
Jul 31, 2021, 12:00 PM EDT
In force
20 hr
Issued by
NWS Wakefield, VA

The text

As transmitted.

407 
WHUS71 KAKQ 301803
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
203 PM EDT Fri Jul 30 2021

ANZ630-631-310215-
/O.NEW.KAKQ.SC.Y.0073.210731T0400Z-210731T1000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
203 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
EDT SATURDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...From midnight tonight to 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-310215-
/O.NEW.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
203 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 11 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts to 25 kt and waves
  2 to 3 ft.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 4 AM to 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
402 
WHUS71 KAKQ 301932
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
332 PM EDT Fri Jul 30 2021

ANZ630-631-310345-
/O.EXT.KAKQ.SC.Y.0073.210730T1932Z-210731T1000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
332 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-310345-
/O.CON.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
332 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from New Point Comfort to Little Creek 
  VA and Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel.

* WHEN...From 4 AM to 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
195 
WHUS71 KAKQ 310123
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
923 PM EDT Fri Jul 30 2021

ANZ630-631-310930-
/O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1000Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
923 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

* WHAT...North to northeast winds 10 to 20 kt with gusts up to 25
  kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 6 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-310930-
/O.CON.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
923 PM EDT Fri Jul 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 11 AM EDT
SATURDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...From 4 AM to 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
540 
WHUS71 KAKQ 310759
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
359 AM EDT Sat Jul 31 2021

ANZ630-631-311100-
/O.EXT.KAKQ.SC.Y.0073.000000T0000Z-210731T1100Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
359 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS
MORNING...

* WHAT...North to northeast winds 15 to 20 kt with gusts up to 
  25 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 7 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-311500-
/O.CON.KAKQ.SC.Y.0073.210731T0800Z-210731T1500Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
359 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...From 4 AM to 11 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
379 
WHUS71 KAKQ 311059
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
659 AM EDT Sat Jul 31 2021

ANZ630-631-311400-
/O.EXT.KAKQ.SC.Y.0073.000000T0000Z-210731T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
659 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...North to northeast winds 15 to 20 kt with gusts up to 
  25 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-311600-
/O.EXT.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
659 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
848 
WHUS71 KAKQ 311217
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
817 AM EDT Sat Jul 31 2021

ANZ638-311600-
/O.EXA.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
817 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 15 to 20 kt and waves 2 to 3 ft.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ630-631-311400-
/O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
817 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...North to northeast winds 15 to 20 kt with gusts up to 
  25 kt and waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Smith Point to Windmill Point VA 
  and Chesapeake Bay from Windmill Point to New Point Comfort VA.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ632-634-311600-
/O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
817 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
765 
WHUS71 KAKQ 311408
MWWAKQ

URGENT - MARINE WEATHER MESSAGE
National Weather Service Wakefield VA
1008 AM EDT Sat Jul 31 2021

ANZ630-631-311515-
/O.EXP.KAKQ.SC.Y.0073.000000T0000Z-210731T1400Z/
Chesapeake Bay from Smith Point to Windmill Point VA-
Chesapeake Bay from Windmill Point to New Point Comfort VA-
1008 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

ANZ632-634-311600-
/O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/
Chesapeake Bay from New Point Comfort to Little Creek VA-
Chesapeake Bay from Little Creek VA to Cape Henry VA including
the Chesapeake Bay Bridge Tunnel-
1008 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 15 to 20 kt with gusts to 25 kt and 
  waves 2 to 3 ft.

* WHERE...Chesapeake Bay from Little Creek VA to Cape Henry VA 
  including the Chesapeake Bay Bridge Tunnel and Chesapeake Bay 
  from New Point Comfort to Little Creek VA.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ638-311600-
/O.CON.KAKQ.SC.Y.0073.000000T0000Z-210731T1600Z/
James River from James River Bridge to Hampton Roads Bridge-
Tunnel-
1008 AM EDT Sat Jul 31 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...Northeast winds 15 to 20 kt and waves 2 to 3 ft.

* WHERE...James River from James River Bridge to Hampton Roads 
  Bridge-Tunnel.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Jul 30, 1:50 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 30, 1:50 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
150 PM EDT Fri Jul 30 2021

.SYNOPSIS...
A cold front will drop across the area today into this evening,
then stalls across the Carolinas by Saturday. Areas of low
pressure will move east along the front late Saturday night
into Sunday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 150 PM EDT Friday...

Afternoon surface analysis depicts a cold in central VA moving
into south central VA. Temps as of 145 PM were generally in the
upper 80s to lower 90s.

SPC has moved the marginal risk north to now include SE VA/NE NC
up to RIC for isolated severe storms later this afternoon.
Heat/best instability will be over scntrl/SE VA and NE NC this
aftn into this evening. Therefore, PoPs have been increased
slightly to 30-50% for these areas, before the frontal passage.
Another hot/humid day with heat indices topping out in the mid
90s to near 100 for most with 100-103F possible for SE VA/NE
NC. There is some uncertainty as to how high the temps and
therefore the heat index gets in SE VA/NE NC due to convection
and associated cloud cover this afternoon. Therefore, will hold
off on a Heat Advisory for now given low confidence. High temps
will be in the lower 90s for most.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 355 AM EDT Friday...

Any lingering showers/tstms will diminish/end early tonight.
Period of NNE winds (gusty at the coast) and cooler/drier air
advection tonight into Sat ends the recent period of high
humidity heading into the weekend. Low tonight will range from
the lower 60s nrn third of the area, to around 70/lower 70s
extrm SE VA and NE NC.

The front stalls across the Carolinas by Sat. Expecting
generally mostly sunny conditions N, and partly sunny S. More
comfortable humidity levels with highs mainly in the lower 80s,
except upper 70s right along the coast/beaches.

This time of year, it is hard to keep the dry/cooler wx here.
High pressure shifts off the SE coast of New England Sat night
leading to a quick return of moisture from the SSW. A series of
low pressure systems will move along the stalled front (across
NC) for late Sat night into Sun night. Increasing PoPs to 40-60%
(mainly showers) for very late Sat night into Sun aftn, along
with widespread clouds. Lows Sat night mainly in the mid 60s to
around 70. Highs on Sun in the upper 70s to mid 80s. Lows Sun
night ranging from the lower 60s to the lower 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 450 AM EDT Friday...

Unsettled wx conditions expected through much of the extended
period, as trough aloft amplifies through the Great Lakes and
OH/TN Valleys. Initially, a frontal boundary is forecast to
push just SE offshore Mon, then due to the trough digging in to
the W of the fcst area, the front would likely back WNW into at
least extrm SE portions of the local area for Mon night through
Thu. The overall pattern setting up is fairly typical for mid
Summer (and fits an MJO forecast of a transition from phase 6 to
phases 8 and 1 - favoring BLO normal temps and near-ABV normal
pcpn), and usually leads to a few/several days of high potential
for showers/tstms and possible heavy rainfall. Have capped PoPs
at 60-70% through the period, esply Mon night through Wed.

Nighttime lows through the period mainly from the mid 60s to
around 70. Highs will range from the upper 70s to mid 80s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 145 PM EDT Friday...

Primarily VFR conditions expected to continue through the 18z
taf period outside of convection. A cold front continues to push
south this afternoon into tonight before stalling off the NC
coast Sat morning. Along and ahead of the cold front, scattered
showers and storms will develop this afternoon, continuing into
the evening as they drift south. Thunderstorms will be possible
at RIC/PHF/ORF/ECG, but confidence in timing and exact placement
is too low to include as prevailing or tempo in the tafs at this
time. Behind the cold front, SCT to occasionally BKN clouds with VFR
CIGs will be possible through Sat afternoon. Winds shifted to N
5-10 kt behind the cold front at RIC/SBY/PHF with NE winds at
ORF due to the sea breeze and ESE winds at ECG ahead of the
front. Expect winds to become N at all terminals overnight (<5
kt), becoming NE and increasing to 5-10 kt Sat afternoon.

Areas of low pressure tracking across the Carolinas and off the
coast may result in IFR/MVFR conditions and possible showers
late Sat night through Sun with isolated thunderstorms possible
Sun as well at SE terminals. Flight conditions improve Mon
with flight restrictions possible Monday night.

&&

.MARINE...
As of 355 AM EDT Friday...

The wind is SW 10-20kt early this morning ahead of a weak cold
front, that extends to the SW of a 1003mb area of low pressure over
the New England coast. SCAs for the Bay, lower James, and Sound
continue through 7 AM. Seas are mainly 2-3ft, with waves ~2ft in the
Bay. The wind is expected to shift to NW and diminish to 5-10kt as
the cold front settles southward this morning, and will likely
become sea-breeze dominant for a few hours this afternoon. Drier air
arrives from the N later tonight as high pressure builds N of the
region. The wind is expected to become NE 10-15kt and largely remain
sub-SCA. However, a brief period of 15-20kt wind is possible in the
Bay early Saturday morning. High pressure builds across the
Northeast Saturday, and then slides off the New England coast
Saturday night as low pressure moves into the Carolinas. The wind is
expected to become E 5-10kt Saturday, then SE by Saturday night. Low
pressure passes across the region Sunday and off the coast Sunday
night. The wind is expected to become S ahead of the low and then
shift to NW later Sunday night as low pressure moves offshore, with
sub-SCA conditions expected. Low pressure is expected to linger
offshore early next week as high pressure builds N of the region.
This will promote ENE flow at or below 15kt. Seas are expected to
remain 2-3ft for much of the forecast period, with 1-2ft waves in
the Bay.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...None.

&&

SYNOPSIS...TMG
NEAR TERM...RMM/TMG
SHORT TERM...ALB/TMG
LONG TERM...ALB/TMG
AVIATION...RMM
MARINE...AJZ/RMM
Hazardous weather outlook, Jul 30, 4:10 AM EDT, 9 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
410 AM EDT Fri Jul 30 2021

MDZ021>025-NCZ012>017-030>032-102-VAZ048-060>062-064>069-075>090-092-
093-095>100-509>525-310815-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Fluvanna-Prince Edward-
Cumberland-Goochland-Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-
Powhatan-Westmoreland-Richmond-Northumberland-Lancaster-Brunswick-
Dinwiddie-Prince George-Charles City-New Kent-Gloucester-Middlesex-
Mathews-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
Accomack-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
410 AM EDT Fri Jul 30 2021

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, central Virginia, east central Virginia, eastern
Virginia, north central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 30, 8:35 AM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
835 AM EDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GROVE                   37.22N 76.63W
07/29/2021                   JAMES CITY         VA   PUBLIC

            TREES DOWN AND SMALL HAIL REPORTED.

&&

JO
Local storm report, Jul 30, 9:55 AM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
955 AM EDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     CORBIN                  38.20N 77.39W
07/29/2021                   CAROLINE           VA   PUBLIC

            REPORT OF A TREE DOWN IN CORBIN NEAR THE
            INTERSECTION OF STATE RT 610 AND STATE RT 2
            (FREDERICKSBURG TPKE). TIME ESTIMATE FROM
            RADAR.

&&

RMM
Local storm report, Jul 30, 11:24 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1124 AM EDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     1 WNW NORGE             37.38N 76.79W
07/29/2021                   JAMES CITY         VA   PUBLIC

            NUMEROUS TREES UPROOTED AND SNAPPED AT THE
            OLIVE BRANCH CHRISTIAN CHURCH CEMETERY NEAR
            NORGE.

&&

JO
Local storm report, Jul 30, 11:55 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1155 AM EDT FRI JUL 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     COHOKE                  37.58N 76.95W
07/29/2021                   KING WILLIAM       VA   BROADCAST MEDIA

            ROOF BLOWN OFF A HOUSE ALONG MT OLIVE COHOKE
            RD. WINDS ESTIMATED AROUND 75 MPH BASED ON
            DAMAGE.

&&

JO

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:03 PM EDTSpecial Marine WarningAKQ57 min
Jul 29, 8:13 PM EDTSevere Thunderstorm WarningAKQJames City, York, City of Hampton, City of Newport News, City of Poquoson, City of Williamsburg47 min
Jul 29, 8:59 PM EDTSpecial Marine WarningAKQ61 min
Jul 29, 9:19 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Norfolk, City of Portsmouth26 min
Jul 30, 4:58 PM EDTSpecial Marine WarningAKQ26 min
Jul 30, 4:58 PM EDTSpecial Weather StatementAKQCity of Portsmouth47 min
Jul 30, 5:38 PM EDTSpecial Weather StatementAKQIsle of Wight37 min
Jul 30, 6:13 PM EDTSpecial Weather StatementAKQCity of Suffolk47 min
Jul 30, 6:44 PM EDTSpecial Weather StatementAKQCumberland46 min
Jul 30, 6:57 PM EDTSpecial Weather StatementAKQCity of Suffolk48 min
Jul 30, 7:15 PM EDTSevere Thunderstorm WarningAKQCity of Chesapeake60 min
Jul 30, 7:50 PM EDTSpecial Weather StatementAKQAmelia25 min

Nearby

Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.